The magical influence of statistical significance

Show simple item record

Author Alsmadi, Abdalla [عبد الله الصمادي] en_US
Author Al Hajj, Ferial [فريال الحاج] en_US
Available date 2009-11-25T13:39:08Z en_US
Publication Date 2004 en_US
Citation Journal of Educational Sciences (JES), 2004, Vol. 3, No. 6, Pages 215-229. en_US
URI http://hdl.handle.net/10576/8584 en_US
Language en en_US
Publisher Qatar University en_US
Subject Mathematics en_US
Subject الرياضيات ar
Title The magical influence of statistical significance en_US
Alternative Title The Magical infuluene of statistical significance ar
Type Article en_US
Pagination 215-229 en_US
Issue Number 6 en_US
Volume Number 3 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record